On sets of almost disjoint subsets of a set

P. Erdős, A. Hajnal, E. C. Milner

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)209-218
Number of pages10
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume19
Issue number1-2
DOIs
Publication statusPublished - Mar 1968

Fingerprint

Disjoint
Subset

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On sets of almost disjoint subsets of a set. / Erdős, P.; Hajnal, A.; Milner, E. C.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 19, No. 1-2, 03.1968, p. 209-218.

Research output: Contribution to journalArticle

Erdős, P. ; Hajnal, A. ; Milner, E. C. / On sets of almost disjoint subsets of a set. In: Acta Mathematica Academiae Scientiarum Hungaricae. 1968 ; Vol. 19, No. 1-2. pp. 209-218.
@article{285f87f2b3b04f27a30a64ab7e7f9a69,
title = "On sets of almost disjoint subsets of a set",
author = "P. Erdős and A. Hajnal and Milner, {E. C.}",
year = "1968",
month = "3",
doi = "10.1007/BF01894696",
language = "English",
volume = "19",
pages = "209--218",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - On sets of almost disjoint subsets of a set

AU - Erdős, P.

AU - Hajnal, A.

AU - Milner, E. C.

PY - 1968/3

Y1 - 1968/3

UR - http://www.scopus.com/inward/record.url?scp=34250516548&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250516548&partnerID=8YFLogxK

U2 - 10.1007/BF01894696

DO - 10.1007/BF01894696

M3 - Article

AN - SCOPUS:34250516548

VL - 19

SP - 209

EP - 218

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -